My research falls within number theory and arithmetic geometry and is concerned
with families of ℓ-adic Galois representations arising from abelian varieties, mod-
ular forms, and cohomology. It is inspired in large part by various open image
theorems of Serre concerning the adelic representations attached to abelian va-
rieties. My research statement provides a more detailed description.
- Elliptic curves with surjective adelic Galois representations, Experiment. Math. 19 (2010), no. 4, 495–507.